Couldn't find what you looking for?

TRY OUR SEARCH!

a couple of days after my period went off , (i would say like 2 or 3) , me and my boyfriend had sex and the condom broke. We didnt know the condom had broke until after he ejaculated and was going to take it off. Like ten minutes after we were aware of this, we went to a CVS and purchased a plan b pill. I took it as soon as i got back in the car. Its been a week and 2 days since that incident has happened and i am bleeding as if im on my period AGAIN, and my stomach has been turning lately. Is there a such thing as taking the pill too early? and Are these all symptoms from taking the pill or is there a possibility that i could be pregnant? I havent had the chance to take a pregnancy test yet, because it hasnt even been two weeks yet. PLEASE HELP ME. Sincerely,

- Worried :-(

Loading...

Hi worried,

It's likely the Plan B.  It can make your period early, late, heavy, or light.  Eventually it will return to normal.

It's also very effective, more so the sooner you take it.  I don't think you are pregnant.

Good luck.
Reply

Loading...